# SDR SIMA202007143003

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,119 hours, 31,609 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 90 KTS DUE TO A BLD 2 VLV FAIL. RED EICAS MSG WAS ALSO DISPLAYED W/ MASTER RED WARNING BUT REJECTED BEFORE BOTH PILOTS COULD READ THE RED MSG.  CHECKED OK FOR DEFERRAL PER MEL 36-3.  M PROCEURES C/W.  PLACARD INSTALLED.
